# SDR RAIA00401017

- Difficulty date: January 18, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- Aircraft time: 17,047 hours, 17,301 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FRONT SECTION ESCAPE PATH LIGHTS INOP.  RE-SECURED LOOSE CONNECTOR AT PATH LIGHTS.
